# SDR HALA0700453

- Difficulty date: October 20, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,038 hours, 3,662 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89973202
- Part serial: 5637
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG B-LOOP EICAS MESSAGE.  CHECKED NR 1 ENG LOOP B WIRING NOTED OK PER AMM 26-10-01-401.  FIRE DETECTION CARD FILE REMOVED/INSTALLED GROUND ENG RUN OPERATIONAL CK OK.
